MAUDE Adverse Event Report: Samsung HME America, Inc. NL4000; Computed Tomography X-ray System

Samsung HME America, Inc. NL4000; Computed Tomography X-ray System
Model Number NL4000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Other

Brand Name
NL4000
Common Device Name
Computed Tomography X-ray System
Manufacturer (Section D)
Samsung HME America, Inc.
14 electronics ave
danvers MA 01923
Manufacturer (Section G)
Samsung HME America, Inc.
14 electronics ave
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics ave
danvers, MA 01923
MDR Report Key50870847
Report Number3004938766-2026-00043
Device Sequence Number16120874
Product Code JAK
UDI-Device Identifier10815411020267
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K170238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Model NumberNL4000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown